# SDR IPXA2014092984477

- Difficulty date: September 27, 2014
- Submitted: September 29, 2014
- Operation: Air carrier
- Aircraft: N303UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27241
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

INSPECTION E, NAUSEATING ODOR COMING FROM BOTH PACKS.  OPERATED BOTH PACKS WITH APU AIR FOR ABOUT 1 HOUR. TROUBLESHOOTING COMPLIED WITH IAW  FIM 21-00-21.  NO ABNORMAL OR EXCESSIVE ODOR NOTED. SYS OK TO CONTINUE.
